`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 28,Number 3,     November 2010

A special issue
Dedicated to Louis Nirenberg on the Occasion of his 85th Birthday
Part II

1

Preface   Pages : i - ii

Luis A. Caffarelli and YanYan Li

 Abstract       Full Text      Related Articles

2

A Liouville theorem for solutions to the linearized Monge-Ampere equation   Pages : 865 - 873

Ovidiu Savin

 Abstract       Full Text      Related Articles

3

Hylomorphic solitons on lattices   Pages : 875 - 897

Vieri Benci and Donato Fortunato

 Abstract       Full Text      Related Articles

4

Partial regularity for elliptic equations   Pages : 899 - 913

Guji Tian and Xu-Jia Wang

 Abstract       Full Text      Related Articles

5

Analysis on the junctions of domain walls   Pages : 915 - 929

Luis A. Caffarelli and Fang Hua Lin

 Abstract       Full Text      Related Articles

6

Analytical, geometrical and topological aspects of a class of mean field equations on surfaces   Pages : 931 - 973

Gabriella Tarantello

 Abstract       Full Text      Related Articles

7

The Jacobi-Toda system and foliated interfaces   Pages : 975 - 1006

Manuel del Pino,  Michal Kowalczyk and Juncheng Wei

 Abstract       Full Text      Related Articles

8

On emerging scarred surfaces for the Einstein vacuum equations   Pages : 1007 - 1031

Sergiu Klainerman and Igor Rodnianski

 Abstract       Full Text      Related Articles

9

Regularity of extremal solutions in fourth order nonlinear eigenvalue problems on general domains   Pages : 1033 - 1050

Craig Cowan,  Pierpaolo Esposito and Nassif Ghoussoub

 Abstract       Full Text      Related Articles

10

Limiting profiles of semilinear elliptic equations with large advection in population dynamics   Pages : 1051 - 1067

King-Yeung Lam and Wei-Ming Ni

 Abstract       Full Text      Related Articles

11

Hölder continuity for integro-differential parabolic equations with polynomial growth respect to the gradient   Pages : 1069 - 1081

Luis Silvestre

 Abstract       Full Text      Related Articles

12

On least energy solutions to a semilinear elliptic equation in a strip   Pages : 1083 - 1099

Henri Berestycki and Juncheng Wei

 Abstract       Full Text      Related Articles

13

From Frank Ramsey to René Thom: A classical problem in the calculus of variations leading to an implicit differential equation   Pages : 1101 - 1119

Ivar Ekeland

 Abstract       Full Text      Related Articles

14

On Pogorelov estimates for Monge-Ampère type equations   Pages : 1121 - 1135

Jiakun Liu and Neil S. Trudinger

 Abstract       Full Text      Related Articles

15

Finite-time singularity of Kähler-Ricci flow   Pages : 1137 - 1150

Gang Tian

 Abstract       Full Text      Related Articles

16

Principal curvature estimates for the convex level sets of semilinear elliptic equations   Pages : 1151 - 1164

Sun-Yung Alice Chang,  Xi-Nan Ma and Paul Yang

 Abstract       Full Text      Related Articles

17

On the size of the Navier - Stokes singular set   Pages : 1165 - 1178

Maxim Arnold and Walter Craig

 Abstract       Full Text      Related Articles

18

Energy estimates and 1-D symmetry for nonlinear equations involving the half-Laplacian   Pages : 1179 - 1206

Xavier Cabré and Eleonora Cinti

 Abstract       Full Text      Related Articles

19

Vanishing viscosity for fractal sets   Pages : 1207 - 1235

Umberto Mosco and Maria Agostina Vivaldi

 Abstract       Full Text      Related Articles

20

Mean field equations of Liouville type with singular data: Sharper estimates   Pages : 1237 - 1272

Chiun-Chuan Chen and Chang-Shou Lin

 Abstract       Full Text      Related Articles

21

Optimal three-ball inequalities and quantitative uniqueness for the Stokes system   Pages : 1273 - 1290

Ching-Lung Lin,  Gunther Uhlmann and Jenn-Nan Wang

 Abstract       Full Text      Related Articles

22

Nodal geometry of graphs on surfaces   Pages : 1291 - 1298

Yong Lin,  Gábor Lippner,  Dan Mangoubi and Shing-Tung Yau

 Abstract       Full Text      Related Articles